Concluded Case

Patient had complaint of joint pain (knee, elbow) for which he took some painkillers. After that patient developed these skin lesions for last 3 months. Initially subsided but then recurred for last 15 days with purulent discharge from legs. Dx?

2 Likes

LikeAnswersShare
Concluded answer

thanks all for nice discussion...

All Answers

Pt has h/o joint pains like knee and elbows ie major joints likely autoimmune developing skin lesions appears to be coincidental and discharge is secondary infection . He looks to be a c/o D LE with Pyoderma with DLE Rx treat infection first which looks MRSA Tab lenazolinid 600mg 1bd Azithromycin 500mg 1od Tab Levocetrizine5mg 1bd Once infection resolved shift on autoimmune component Add steroids orally as well as locally

Valuable opinion
0

View 4 other replies

D/d 1) Psoriatic arthritis 2) Hansen's dz 3) primary vasculitis like polyarteritis nodosa( PAN), cutaneous PAN, ANCA associated vasculitis Rule out HIV and diabetes Kindly share routine reports

He patient is hepatitis B positive...
0

View 2 other replies

IT'S A..CASE OF.. ? DRUG INDUCED DERMATITIS.. ? DLE ..

Tnx Dr Vipin Bihari Jain
0

View 1 other reply

Apparently DLE with pyoderma Antibiotics Cetrizine,1bd Prednisolone in tapering dose

Agree with dr.akhil Goel.,rule out hansens by slit skin smear ,look for any nerve thickening .can be reversal reaction of Hansen's .

DLE ; eczema with secondary infection over ankal joint?

Drug induced Nummular Eczema

Chronic lichen planus

The patient is hepatitis B positive also..

Then PAN More likely
0

thanks all for nice discussion...